# SDR COEA2015102008804

- Difficulty date: October 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214356200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT WING LOWER SKIN HAS LEVEL 2 CORROSION AT REAR SPAR, RIB 26.  REPAIR IAW SRAS ES 3588 15 9735 DATED 11 12 15.
